# SDR DXTA2022051361670

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N364QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800062
- Aircraft time: 13,712 hours, 9,209 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Squat Switch
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WOW MISCOMPARE AMBER CAS: ON DEPARTING TEB GEAR HANDLE WOULD NOT RETRACT, AMBER CAS WOW MISCOMPARE ILLUMINATED. RAN CHECKLIST. DIVERTED TO NEWARK FOR 10,000 FT RUNWAY. ON LANDING WE HAD NWS, NORMAL BRAKES WITH ATISKID, TR'S DEPLOYED BUT STUCK IN IDLE. EMERGENCY VEHICLES FOLLOWED US TO SIGNATURE PARKING. // SIGNOFF// ADJUSTED NOSE GEAR SQUAT SWITCH SG014 IAW CE680MM 32-60-00 PERFORMED GEAR SWINGS IAW CE 680 MM 31-00-00 OPS CHECKS GOOD
